# SDR SWIA202054665

- Difficulty date: October 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Lt Wing Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOTH MULTI-FUNCTION SPOILER ACTUATOR BONDING WIRES AND HARDWARE ARE CORRODED.  C-CHECK RO 12/14/2020.  REPLACED (2 EA) LEFT WING MFS ACTUATOR BONDING JUMPERS WITH NEW BONDING JUMPERS (P/N: M83413/8-A005BB) AND ASSOCIATED HARDWARE, IN REF TO CRJ700AMM.  ELECTRICAL BONDING TEST GOOD, IN REF TO CRJ700AMM.  HUMISEAL APPLIED TO (2 EA) NEW BONDING JUMPERS, IN REF TO CRJ700AMM.  CALIBRATED TOOLING USED: ELECTRICAL BONDING METER: TUC4608, CAL DUE DATE: 28-FEB-2021-TORQUE WRENCH: TUC5658, CAL DUE DATE: 31-JUL-2021.
